# SDR DXTA2024082800343

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800103
- Aircraft time: 14,827 hours, 9,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: A320101A
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PLACED IN THE "ON" POSITION, THE EMER LTS SWITCH IS INOP. WHEN PLACED IN THE "OFF" OR "ARMED" POSITION THE SWITCH AND LIGHTS FUNCTION NORMALLY. CORRECTIVE ACTION: INSTALLED NEW TOGGLE SWITCH. P/N A3-201-01A. PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECKS, ALL CHECKS GOOD. IAW CE-680 AMM 31-10-20 & SPM 20-30-30.
